# SDR WRLA2007123

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CORROSION FOUND RIGHT HAND SEAT TRACK STA Y=555 X=75.25.  REPLACED DAMAGED SEAT TRACK PER MD11 SRM 51-33-01 VOL.II REV.40.
